Psychiatric complications of chloroquine.

@article{Bhatia1995PsychiatricCO,
  title={Psychiatric complications of chloroquine.},
  author={M. S. Bhatia and Soubia Malik},
  journal={Indian pediatrics},
  year={1995},
  volume={32 3},
  pages={
          351-3
        }
}
The expanding awareness of medication induced behavioral changes among non-psychiatric patients and an increasing number of drug-related hospital admissions has increased the role of psychiatrist in a general hospital(l). Certain drugs, such as isoniazid, steroids, reserpine, clonidine, levodopa and primaquin cause psychiatric symptoms but the behavioral toxicity and mortality due to chloroquine have received little attention in the medical and psychiatric literature(2). For several years, it… CONTINUE READING

References

Publications referenced by this paper.
SHOWING 1-10 OF 14 REFERENCES

Behavioral toxicity of chloroquine and its derivatives

MI Good, Shader Ri
  • Am J Psychiatry
  • 1977
VIEW 6 EXCERPTS
HIGHLY INFLUENTIAL

Chloroquine induced psychosis.

VIEW 6 EXCERPTS
HIGHLY INFLUENTIAL

Drugs used in the chemotherapy of malaria

IM Rollo
  • Publishing Company,
  • 1980
VIEW 3 EXCERPTS
HIGHLY INFLUENTIAL

Chloroquine-induced psychiatric complications.

  • The British journal of psychiatry : the journal of mental science
  • 1991
VIEW 2 EXCERPTS

Psychiatic disorders. In: Textbook of Adverse Drug Reactions

HA McClelland
  • 1985
VIEW 1 EXCERPT

Toxic psychosis following use of quinacrine.

  • The Journal of clinical psychiatry
  • 1981
VIEW 1 EXCERPT

Similar Papers

Loading similar papers…